Events

LA Blockchain Summit 2022, Venue, Ticket Registration, Speakers & Agenda

LA Blockchain Summit 2022 is the leading Web3 Conference & Expo in North America, which is going to start from November 1 to November 3, 2022. This whole blockchain summit is produced by Blockchain Venture Studio and Draper Goren Holm. Find all the info about LA Blockchain Summit 2022, like venue location, investors, partners, floor plan, agenda, registration process, tickets, and speakers list.

LA Blockchain Summit Details

LA Blockchain Summit 2022 is a premium Web3 conference which cannot be missed. The event is presented by the world’s foremost investors, leaders, and change-makers across the globe. The blockchain summit will start on November 1 and end on November 3, which includes fireside chats, panel discussions, and various blockchain related sessions.

The venue of LA Blockchain Summit 2022 is at Los Angeles Convention Center, 1201 South Figueroa Street, Los Angeles.

Special Attractions of LA Blockchain Summit 2022:

  • Learn From The Best: Q&A sessions, Panel Discussions, Fireside Chats
  • Pitch Your Startup: Live pitch on stage
  • Parties & Dinners: Exclusive Party, VIP Dinners
  • Networking Opportunities

Ticket Plans

  • Investor Ticket: Free
  • General Admission Ticket: 3 Day Full Access [$499.00]
  • Last Minute Ticket: $999.00 [3 Day Full Access]
  • VIP Ticket: $1,900.00 [3 Day Full Access + VIP Dinner]

LA Blockchain Summit Venue Locator:

Find More: NFT San Francisco Conference 2022

Agenda

Check full information about Side Events which are scheduled from 11th to 14th September at NEARCON 2022:

Monday, 31st October 2022

TimeAgendaVenue
08:00 PM – 11:00 PM(180 min)LA Blockchain Summit 2022 Kickoff Party [Sponsored by CasperLabs]Conga Room

Tuesday, 1st November 2022

TimeAgendaSpeakers
08:30 AM – 08:35 AM(5 min)Welcome Remarks – Day 1Alon Goren [Founding Partner – Draper Goren Holm],
Josef Holm [Founding Partner – Draper Goren Holm]
08:35 AM – 08:55 AM(20 min)The Year in Review w/LunarCrushJoe Vezzani [Co-Founder & CEO – LunarCrush],
Jon Farjo [Co-Founder & CPO – LunarCrush]
09:10 AM – 09:40 AM(30 min)Fireside with Anthony ScaramucciAndrew Dix [Founder and CEO – Crowded Media Group],
Anthony Scaramucci [Founder and Managing Partner – SkyBridge Capital]
09:40 AM – 10:25 AM(45 min)Institutional Investment in Digital AssetsDina Ellis Rochkind [Advisory Board Member – CryptoProof],
Anthony Wooley [Head of Business Development – Ownera],
Oi-Yee Choo [CEO – ADDX],
Mark Yusko [CEO & Chief Investment Officer, Morgan Creek, Managing Partner, Morgan Creek Digital],
Jor Law [Strategic Consultant – tZERO],
Kyle Sonlin [CEO – Security Token Market]
10:40 AM – 11:10 AM(30 min)The Rise of Dubai as a Global Hub for Web3 and Digital AssetsJessica Walker [Master of Ceremony – DGH Events],
Josef Holm [Founding Partner – Draper Goren Holm]
11:10 AM – 11:55 AM(45 min)The Art of Raising: A compendium of fundraising strategies and wisdom from VCsAlon Goren [Founding Partner – Draper Goren Holm],
Vanessa Grellet [Managing Partner – Aglaé Ventures],
Aly Madhavji [Managing Partner – Blockchain Founders Fund],
Mark Mullen [Co-founder & Managing Director – Bonfire Ventures]
11:55 AM – 12:10 PM(15 min)Ownera KeynoteAnthony Wooley [Head of Business Development – Ownera]
12:10 PM – 12:40 PM(30 min)Ownera + JP Morgan Fireside ChatAmi Ben-David Co-Founder and CEO – Ownera
12:40 PM – 01:25 PM(45 min)From Bored to Bust, the Death and Life of the NFT MarketAdi Sideman CEO – Revel.xyz,
Jon Dorfman [SpiritPunks],
Thomas Fiss [Vice President of Music NFT’s – OneOf]
01:25 PM – 01:40 PM(15 min)Return KeynoteDaniel Ishag [Co founder & CEO – Return.Finance]
02:10 PM – 02:55 PM(45 min)What’s Up with the Markets?Evan Greenberg [Co-Founder – Blockchain Beach],
James Haft Chairman – DLTx,
Wendy O Founder – CryptoWendyO,
Stephen Prosperi [Director of Business Innovation & Fintech Strategy – DTCC],
Boris Richard [Global Head of Crypto Advisory and Digital Asset Economic Disputes – J.S. Held],
Ben Armstrong Founder – BitBoy Crypto
03:10 PM – 03:55 PM(45 min)New Frontier: Major Brands Meet Web3 TechnologyJouell Wright CEO/Founder – Trade U,
Barry Rosenbaum CEO – Naftos
04:10 PM – 04:55 PM(45 min)Is This Token a Security?! Legal Experts Talk NFTs, DeFi & SecuritiesYitzy Hammer Co-Founder – DLT LAW,
Richard Levin [Partner and Chair – FinTech and Regulation Practice – Nelson Mullins Riley & Scarborough],
Robert Cornish [Attorney At Law – Law Offices of Robert V. Cornish, Jr., PC],
Josh Lawler [Partner – Zuber Lawler],
Hailey Lennon Partner – Brown Rudnick,
Brian Korn Partner – Manatt, Phelps & Phillips
04:55 PM – 05:10 PM(15 min)Day 1 Closing Keynote
05:00 PM – 07:00 PM(120 min)Expo Floor Networking PartyVenue: Expo Floor

Wednesday, 2nd November 2022

TimeAgendaSpeakers
08:55 AM – 09:00 AMWelcome Remarks – Day 2Tim Draper Founding Partner – Draper Goren Holm,
Alon Goren Founding Partner – Draper Goren Holm,
Josef Holm Founding Partner – Draper Goren Holm
09:00 AM – 09:45 AMDeFi and the Future of PaymentsChiente Hsu [CEO & Co-Founder – ALEX],
Benedetto Biondi [CEO – Folks Finance],
Alex Davis [Founder – Mavryk Finance],
Michel Triana [Founder & CEO – Mean Finance],
Muneeb Ali [Co-Founder – Stacks]
09:45 AM – 10:30 AMInvesting in a Bear MarketJosef Holm [Founding Partner – Draper Goren Holm],
Todd Goergen [Founder and Managing Partner – Ropart Asset Management Funds],
Elana Dickman [Investor – Red Beard Ventures],
Jeremy Gardner Managing Partner – Ausum Ventures,
Miko Matsumura General Partner – gumi Cryptos Capital,
Lou Kerner Partner – Blockchain Coinvestors
10:30 AM – 11:15 AMDecentralized Exchanges and Banking ProductsWilly Ogorzaly [Principal Product Manager – ShapeShift],
Howard Krieger [CEO & Co-Founder – unFederalReserve],
Robert Mowry [Web3 Instructor – UCLA Extension]
11:15 AM – 12:00 PMHarmonizing Art & Technology Through Photography NFTsReaperNFT [Co-Founder – BoringStone NFT],
Rachel Wood [Photographer – Founder of Artverse Project],
NorCal Guy – Art Collector?
12:00 PM – 12:45 PMRevolutionizing Gaming, eSports & EntertainmentShea Newkirk – Cryptostache,
Amy Wan – Founder & CEO – Bling Financial,
Joab Garza [Co-Founder – Gif Games],
Piergiacomo Palmisani [Head of Gaming – Algorand Foundation],
Emmanuel Aidoo [Executive Director – Perella Weinberg Partners],
Sunny Aggarwal [Co-Founder – Osmosis Labs]
12:45 PM – 01:30 PMThe Government’s Role in Regulating Crypto MarketsDina Ellis Rochkind: Advisory Board Member – CryptoProof,
Dan Spuller [Director of Industry Affairs – Blockchain Association],
Ian Calderon [Majority Leader – California State Assembly],
Bruce Fenton [Founder & CEO – Chainstone Labs]
01:30 PM – 02:00 PMMark Yusko Auston Davis FiresideAustin Davis [Co-Founder – CrownBits.io],
Mark Yusko [CEO & Chief Investment Officer, Morgan Creek, Managing Partner, Morgan Creek Digital]
02:00 PM – 02:45 PMBlockchain Infratructure panelBrian Brooks [CEO – Bitfury Group],
Jeff Hasselman [Global Head Web3 – AWS],
Chris Kim [Developer Advocate – Algorand]
02:45 PM – 03:30 PMCEX vs. DEXAnna Tutova CEO – Coinstelegram,
Bill Barhydt [Founder & CEO – Abra],
George Kushner CEO – H2cryptO,
Dr Omri Ross [Chief Blockchain Officer – eToro],
Jihan Wu [Co-Founder & Chairman – Matrixport],
Bobby Zagotta [U.S. CEO and Global Commercial Officer – Bitstamp]
03:30 PM – 04:15 PMTokenized Real Estate: The Evolution of an IndustryMohsin Masud [Founder & CEO – AKRU],
Yael Tamar [Co-CEO & Co-founder – SolidBlock],
Lorenzo Rigatti [Co-Founder & CEO – BlockInvest],
Sanjay Raghavan [Head of Web3 Initiatives – Roofstock]
04:15 PM – 05:00 PMDigital Securities PanelDavid Hendricks CEO & Founder – Vertalo,
Dan Doney [Founder & CEO – Securrency],
Daniel Coheur [Co-Founder & CCO – Tokeny],
Ziv Keinan [Founder and CEO – Simetria]
05:00 PM – 05:15 PMDay 2 Closing Keynote
05:00 PM – 07:00 PMExpo Floor Networking PartyVenue- Expo Floor

Thursday, 3rd November 2022

TimeAgendaSpeakers
08:55 AM – 09:00 AMWelcome Remarks – Day 3Tim Draper Founding Partner – Draper Goren Holm,
Alon Goren [Founding Partner – Draper Goren Holm],
Josef Holm [Founding Partner – Draper Goren Holm]
09:00 AM – 09:45 AMNFT IP & Utility: Beyond the JPEGJason the Ape [Co-Founder – BoringStone NFT],
Shiv Madan [Co-Founder, CEO, Technical Lead – Moonwalk],
Najah Roberts [Founder, CEO, and Chief Visionary Officer – Crypto Blockchain Plug]
09:45 AM – 10:00 AMMaking a Verified Impact with NFTsAdel ElMessiry
[President/CTO & Co-Founder – AlphaFin]
10:00 AM – 10:30 AMBaron Davis Fireside ChatAlon Goren [Founding Partner – Draper Goren Holm],
Baron Davis [Founder – Baron Davis Enterprises]
10:30 AM – 11:15 AMNFTs and Crypto for Social GoodWendy O Founder – CryptoWendyO,
Sharonna Karni Cohen [Co-Creator & Dreamer – Dreame],
Anna Stone [Head of Impact & Global NFT – eToro],
Pietro Moran [Director of Crypto Partnerships – The Giving Block],
Ronin The Collector [Head Of Partner Strategy & Success – GigLabs],
Adel ElMessiry [President/CTO & Co-Founder – AlphaFin]
11:15 AM – 11:30 AMSpirit Punks KeynoteJon Dorfman SpiritPunks,
Mike Evans SpiritPunks
11:30 AM – 12:15 PMMetaverse: Fad of Future?May Mahboob [Co-Founder & President – MBD Financials],
Fatma Elsafty [Founder & CEO – MetaEssence],
Tejas Chopra [Engineering Leader – Netflix],
Mike Evans – SpiritPunks,
Eloisa Marchesoni – Tokenomics Partner to VCs
12:15 PM – 01:00 PMUsing Technology to Ease the Burden of ComplianceTarg Patience [Co-Founder & CEO – idclear],
Mason Borda [CEO & Co-Founder – Tokensoft],
Anne Winston [CoFounder – Ospree.io],
Ted Ross CIO – City of Los Angeles – Information Technology Agency,
Alan Knitowski [President, CEO & Co-Founder – Phunware]
01:00 PM – 01:15 PMStableTech/Tezos DeFi KeynoteKevin Mehrabi Founder – StableTech
01:15 PM – 02:00 PMCrypto Policy & Regulation: Centralized Regulation vs Complete DecentralizationKevin Mehrabi,
Daniel Ishag [Co founder & CEO – Return.Finance],
Adelle Nazarian [CEO – Crypto-American Blockchain Political Action Committee]
02:00 PM – 02:45 PMFundraising in the Age of Web3Bryan Myint Co-Founder – Republic Crypto,
Christian Kameir Managing Partner – Sustany Capital,
Joshua Rivera General Counsel – Blockchain Capital,
Matt Cross Investment Associate – Blockchain Founders Fund,
Maja Vujinovic Founder – OGroup
02:45 PM – 03:30 PMGetting Seen Through the NoiseJohn Ricker [Social Media & Marketing Manager – Cointelegraph],
Kelley Weaver [CEO – Melrose PR],
Olga Litvinenko [President & Founder – USA for Ukraine],
Brad Michelson [Head of US Marketing – eToro],
David James [Chief Visionary Officer – Blockchain Recruiters / Bit About Crypto Podcast],
Elena Obukhova [Founder & CEO – FlashBack.one]
04:15 PM – 05:00 PMWhat Does the Future of Web3 Look Like?Billy Hooshmandi – Professor,
Gavin Gillas [CEO – Project Venkman],
Kyle White [CMO – Jointer]
05:00 PM – 05:15 PM9th Edition of LA Blockchain Summit Closing RemarksAlon Goren, Josef Holm

Floor Plan of LA Blockchain Summit 2022

Partners

  • D-Verse
  • Dogami
  • Spiritpunks
  • Naftos
  • H2Crypt0
  • Make International
  • Tokengate
  • Return
  • Ownera
  • Simentria
  • Roofstock
  • J.S. Held
  • Jointer
  • AKRU
  • Alphafin
  • Vertalo
  • Innovesta
  • CasperLabs
  • Infiom
  • Gagsty
  • Industry Events
  • Itez
  • ICO Holder
  • Robert Cornish Law
  • Giftz
  • StableTech
  • PrimeDAO
  • Rivet
  • Degens
  • iHeart Radio Tech This Out News
  • Blockchain Beach
  • LunarCrush
  • SuperWorld
  • Mavryk

Investors

  • Draper Goren Holm
  • Draper Associates
  • Draper Dragon
  • Keiretsu Capital
  • Ropart Asset Management
  • Al Maskari Holding
  • Consensus Capital
  • Blockchain Founders Fund
  • Monday Capital
  • Plutus21 Capital
  • Arcanum Capital
  • Butler Global Partners
  • LAGO Innovation Fund
  • Press Start Capital
  • Qubits Ventures
  • Kervecap
  • XCEL NEXT Ventures
  • Rekt Tech
  • Plaintext Capital
  • Blue Owl Capital
  • VoicePunch and PVCP
  • ELEV^TE
  • Signvm

FAQ

What is the venue address of LA Blockchain Summit 2022?

Venue Address: Los Angeles Convention Center, 1201 South Figueroa Street, Los Angeles.

Related Articles

Back to top button